# SDR SIMA20240213001

- Difficulty date: February 13, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N265NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000766
- Aircraft time: 13,591 hours, 8,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 2, 9, AND OVER MAIN PASSENGER DOOR INOP RAR EMERGENCY LIGHT POWER UNIT #2 OPS CHECK GOOD PER EMB AMM 33-50-01
